MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556040
Medical Device Problem Codes Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of core wire broken.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydra jagwire was used in the stomach and duodenum during a pancreatography and pancreatogastrostomy procedure to treat cancer performed on (b)(6) 2025.During the procedure, it was observed that the coating on the guide had come off, and a part of the guide had broken off.It was then reported that the core wire of the device broke.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydra jagwire was used in the stomach and duodenum during a pancreatography and pancreatogastrostomy procedure to treat cancer performed on (b)(6) 2025.During the procedure, it was observed that the coating on the guide had come off, and a part of the guide had broken off.It was then reported that the core wire of the device broke.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.Additional information received january 20, 2026.It was reported that a snare was used to retrieve the broken core wire.
 
Additional Manufacturer Narrative
Block h2: (additional information).Block b5, block h6 have been updated based on the additional information received on january 20, 2026.Block h6: imdrf device code a0501 captures the reportable event of core wire broken.Imdrf impact code f2301 captures the reportable event of additional device required (snare) to retrieve the detached piece.Block h11: (investigation result).The returned hydrajagwire was analyzed, and a visual and microscopic evaluation noted that the core wire was broken, and the section where the wire broke was blackened.Additionally, the ptfe coating was peeled.No other problems with the device were noted.The reported event of core wire break was confirmed.Upon analysis, it was found that the core wire was broken, and the section where the wire broke was blackened.Based on the condition of the device, the observed cut is consistent with a mechanical shear event combined with prior bending stress.The presence of tip deformation, material smearing, and heat discoloration indicates that the wire was not cleanly severed but rather compressed and torn.It is most likely due to misaligned tooling, improper cutting equipment, or excessive force applied during separation.These features suggest the cut occurred during handling or use rather than being a manufacturing defect inherent to the material.Additionally, the ptfe coating was peeled.This condition could have been caused due to attempts to advance through a difficult anatomy, insertion or removal of the guidewire through or from another device or the interaction with the scope hitting the device against a hard surface.Based on all gathered information, the most probable root cause is adverse event related to procedure.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.

Brand Name
HYDRA JAGWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24064112
Report Number3005099803-2026-00194
Device Sequence Number9387535
Product Code EZB
UDI-Device Identifier08714729747093
UDI-Public(01)08714729747093(17)280610(10)36737199
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K141820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00556040
Device Catalogue NumberM00556040
Device Lot Number0036737199
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown